# SDR RAIA00808023

- Difficulty date: August 24, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 18,159 hours, 15,683 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 185
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 16,287 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 5500 STL DURING CLIMB ACFT AUTO AND MANUAL PRESSURIZATION FAILED.  MX R&R THE DIGITAL CONTROLLER.  OPS CHECKED GOOD ON THE GROUND.
